# SDR AALA991139

- Difficulty date: August 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N892AA
- Make and model: Boeing 727223
- Aircraft serial: 22008
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Out Of Position
- Location: Row 9
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY OVERHEAD AISLE LIGHT AT ROW 9 INOPERATIVE.  REPOSITIONED WIRE ON BATTERY TABS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
